# SDR AWXA200401054

- Difficulty date: September 10, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 19,026 hours, 7,274 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472075001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, EXFOLIATION CORROSION WAS FOUND ON BEAM Y1732 RT AFT OF FS 65.  MAINTENANCE REMOVED CORRODED BEAM Y1732 RT AT FS 65; FABRICATED A NEW REPLACEMENT BEAM; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG 2-3, 8, 10-11, AND 18.
